# SDR AALA981628

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELL FRAME HEAVY DAMAGE, OVERSIZE FIG 8 HOLE, RIVET TO SMALL, TAILS BENT HOLE GROUND THROUGH BELL FRAME.  CUT OUT DAMAGED SECTION ANGLE, INSTALLED ANGLE REPAIR SRM 51-40-3.  INSTALLED DOUBLER SRM 51-40-2 AND REPLACED BAD FASTENERS.  (M)
